Alert archive / Wisconsin / Gale Watches in 2012
Gale Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this gale watch at Oct 28, 2012, 3:38 AM CDT. It took effect at Oct 29, 2012, 10:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 28, 2012, 3:38 AM CDT (08:38 UTC)
- In effect from
- Oct 29, 2012, 10:00 PM CDT
- Expired
- Oct 29, 2012, 3:58 AM CDT
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
478 WHUS73 KGRB 280838 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CDT SUN OCT 28 2012 ...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING... ..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. LMZ521-522-541>543-281645- /O.NEW.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 338 AM CDT SUN OCT 28 2012 ...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING. * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY...WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH WEDNESDAY MORNING. | * WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 8 TO 12 FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
144 WHUS73 KGRB 281601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT SUN OCT 28 2012 ...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING... ..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. LMZ521-522-541>543-290015- /O.CON.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CDT SUN OCT 28 2012 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY... WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH WEDNESDAY MORNING. * WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 8 TO 12 FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
514 WHUS73 KGRB 281957 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 257 PM CDT SUN OCT 28 2012 ...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING... ..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. LMZ521-522-541>543-290400- /O.CON.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 257 PM CDT SUN OCT 28 2012 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY... WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH WEDNESDAY MORNING. * WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 10 TO 12 FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
501 WHUS73 KGRB 290212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CDT SUN OCT 28 2012 ...GALE FORCE WINDS DEVELOPING BY MONDAY EVENING... ..GALE FORCES WINDS ARE EXPECTED TO DEVELOP MONDAY EVENING AND LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. LMZ521-522-541>543-291015- /O.CON.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CDT SUN OCT 28 2012 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY MORNING... * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS ON MONDAY... WITH GALES TO 35 TO 40 KTS KTS MONDAY EVENING THROUGH WEDNESDAY MORNING. * WAVES...WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 10 TO 12 FT ON LAKE MICHIGAN LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
772 WHUS73 KGRB 290858 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 358 AM CDT MON OCT 29 2012 ...GALE FORCE WINDS AND HIGH WAVES TO DEVELOP THIS EVENING... ..GALE FORCES WINDS ARE EXPECTED TO DEVELOP THIS EVENING AND LAST THROUGH WEDNESDAY MORNING...AS A TIGHT PRESSURE GRADIENT DEVELOPS ACROSS THE GREAT LAKES...BETWEEN HIGH PRESSURE IN THE PLAINS AND STRONG LOW PRESSURE MOVING THROUGH THE EASTERN UNITED STATES. L LMZ521-522-541>543-291700- /O.UPG.KGRB.GL.A.0002.121030T0300Z-121031T1500Z/ /O.NEW.KGRB.GL.W.0019.121030T0000Z-121031T1500Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 358 AM CDT MON OCT 29 2012 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS WILL INCREASE TO 15 TO 25 KTS TODAY...WITH GALES TO 35 TO 40 KTS KTS THIS EVENING THROUGH WEDNESDAY MORNING. A FEW STORM FORCE GUSTS TO 50 KTS POSSIBLE TUESDAY AND TUESDAY NIGHT. * WAVES...WAVES WILL BUILD TO 5 TO 8 FT ON THE BAY...TO 10 TO 14 FT ON LAKE MICHIGAN LATE TONIGHT THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Oct 28, 3:30 AM CDT, 8 minutes earlier.
Area forecast discussion, Oct 28, 3:30 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CDT SUN OCT 28 2012 .SYNOPSIS...A PERIOD OF WINDY WEATHER MID-WEEK DUE TO POST- TROPICAL CYCLONE SANDY...THEN A WARMING TREND FOR THE LATTER PART OF THE PERIOD. STG BLOCKING OVER THE ATL WL BRIEFLY SHIFT WWD INTO ERN NOAM AS VORTEX WITH POST-TROPICAL CYCLONE SANDY DEEPENS/EXPANDS OVER THE ERN CONUS WHILE UPR RIDGE SHIFTS WWD INTO ERN CANADA. THE BLOCKING WL BEGIN TO BREAK DOWN INTO A MORE ZONAL REGIME DURING THE LATTER PART OF THE FCST PERIOD. CHILLY CANADIAN AIR WL REMAIN ACRS THE AREA FOR THE FIRST HALF OF THE FCST PERIOD...KEEPING TEMPS A LITTLE BELOW NORMAL. TEMPS SHOULD GRADUALLY WARM AS THE FLOW TRENDS BACK TO ZONAL...AND BE A LITTLE ABV NORMAL BY THE END OF THE PERIOD. THE PATTERN IS UNFAVORABLE FOR SIG WIDESPREAD PCPN...THOUGH ERN WI COULD GET CLIPPED BY THE WRN EDGE OF THE PCPN SHIELD FM POST-TROPICAL CYCLONE SANDY DURING THE MIDDLE OF THE WEEK. && .SHORT TERM...TDA/TNGT/MON. PRETTY QUIET WX AS AREA WL REMAIN THE INFLUENCE OF RIDGE EXTENDING SWD FM ANTICYCLONE CENTERED OVER HUDSON BAY. HIGH CLDS ACRS THE AREA NOW SHOULD SLOWLY DISSIPATE. AREA OF MID CLDS WORKING EWD ACRS MN COULD CLIP N-C CI WI LATER TDA INTO TNGT...BUT DISSIPATE AFTER THAT AS SUBSIDENCE STRENGTHENS W OF BIG STORM OUT EAST. LAKE-INDUCED CLDS OVER LAKE MICHIGAN WERE MOVING WWD THIS MORNING...AND COULD CLIP LAKESHORE AREAS AT TIMES TDA UNTIL THE FLOW JUST ABV THE SFC VEERS MORE NLY. WE/VE MISSED A LITTLE LOW WITH MAX TEMPS THE PAST COUPLE DAYS...AND WITH 850 MB TEMPS MODERATING...UPPED MAXES TDA AND TOMORROW A LITTLE BIT. .LONG TERM...MON NGT THRU NXT SAT. MAIN FCST FOCUS THRU THE MIDDLE OF THE WEEK WL BE THE EVENTUAL MOVEMENT OF 'SANDY' AND HOW FAR WEST THE WRN EDGE OF THE PCPN SHIELD CAN GET. GUSTY WINDS ARE ESSENTIALLY A GIVEN STARTING MON NGT AND PERSISTING THRU AT LEAST WED. BY LATE WEEK...ATTENTION TURNS TOWARD THE ROCKIES WHERE A PROMINENT SHORTWAVE TROF TO BE MOVING THRU. THIS SYSTEM APPEARS TO BE TOO FAR AWAY TO SIGNIFICANTLY IMPACT OUR WEATHER THRU SAT. THAT BEING SAID...THE ONSET OF WAA AND THE APPROACH OF A WEAK FRONTAL BOUNDARY COULD TRY TO SET OFF LIGHT PCPN ON SAT. DANGEROUS POST-TROPICAL CYCLONE 'SANDY' IS FCST BY THE MDLS TO STEADILY PUSH WEST INTO SRN SECTIONS OF PA MON NGT WITH ITS OUTER LIMITS ALREADY STARTING TO BE FELT OVER THE WRN GREAT LKS. WHILE THE SFC RDG WL REMAIN LOCKED IN PLACE FROM WRN ONTARIO THRU THE UPR MIDWEST AND HELPING TO KEEP SKIES MOSTLY CLEAR...THE TIGHTENING PRES GRADIENT WL ALLOW FOR WINDS TO INCREASE ESPECIALLY OVER ERN WI. WIND GUSTS COULD ALREADY BE APPROACHING 30 MPH OVER THE LAKESHORE COUNTIES BY DAYBREAK SO WL NEED TO CARRY EITHER BLUSTERY OR WINDY WORDING IN THE FCST. MORE MIXING WITH THE INCREASED WINDS SHOULD PREVENT TEMPS FROM FALLING AS FAR AS PREVIOUS NGTS WITH READINGS SETTLING INTO THE 25-30 DEG RANGE (WARMER LAKESIDE). THE POST-TROPICAL CYCLONE IS THEN EXPECTED TO SLOW ITS FORWARD SPEED ON TUE AND WOBBLE SOMEWHERE IN PA AS MDLS VARY A BIT ON EXACTLY WHERE. STIFF NORTHERLY WINDS WL CONT TO BUFFER ERN WI WITH A SUSTAINED 20 TO 30 MPH/GUSTS TO 45 MPH. IF THIS SCENARIO OCCURS... WIND HEADLINES WL LIKELY BE NEEDED FOR MOST OF ERN WI. ANOTHER FACTOR TO WATCH OUT FOR ON TUE WL BE THE PLENTIFUL ATLANTIC MOISTURE ROTATING WWD INTO THE GREAT LKS. THE WRN FRINGE OF THE PCPN SHIELD COULD APPROACH THE LAKESHORE COUNTIES BY TUE AFTERNOON...THUS HAVE KEPT THE MINIMAL POP IN PLACE FOR DOOR/KEWAUNEE/MANITOWOC COUNTIES. CLOUDS WL BEGIN TO ARRIVE AS WELL WHICH WOULD LIMIT MAX TEMPS. LOOK FOR READINGS TO AGAIN BE IN THE LWR TO MID 40S. NOT MUCH IS EXPECTED TO CHANGE THRU TUE NGT AS THE CYCLONE IS BLOCKED BY AN UPR RDG OVER THE PLAINS AND ANOTHER UPR RDG OVER ERN CANADA. CNTRL WI WL SEE PARTLY CLOUDY SKIES WITH MODEST WINDS... WHILE ERN WI WL CONT SEEING MOSTLY CLOUDY SKIES/GUSTY WINDS/A SMALL CHC OF RAIN OR SNOW SHWRS. DO NOT ANTICIPATE ANY ACCUMULATION AS ANY PCPN TO BE LIGHT AND THE GROUND IS STILL FAIRLY WARM. THE ERN CANADA UPR RDG AXIS IS PROGGED TO WEAKEN A BIT BY WED AND THIS WOULD ALLOW THE CYCLONE TO BEGIN LIFTING NWD ROUGHLY REACHING LK ONTARIO BY 00Z THU. ERN WI TO REMAIN ON THE WRN PERIPHERY OF THE MAIN PCPN SHIELD...THUS WL NEED THE CONTINUED MENTION OF A SMALL POP WITH ANY MIXED PCPN CHANGING TO ALL RAIN AS TEMPS WARM. THE PRES GRADIENT IS EXPECTED TO NOT BE QUITE AS TIGHT ON WED...HOWEVER BLUSTERY CONDITIONS TO PREVAIL FOR ONE MORE DAY NEAR LK MI. THE MINIMAL PCPN CHCS FOR ERN WI WL DIMINISH WED NGT AS THE CYCLONE SLOWLY HEADS NE INTO SE ONTARIO/SW QUEBEC. BY THU...WEATHER SYSTEMS SHOULD BE ABLE TO START MOVING ACROSS THE CONUS WITH A STRONG SHORTWAVE TROF HITTING THE WRN CONUS AND A DOWNSTREAM UPR RDG GETTING SHOVED EAST INTO THE CNTRL CONUS. UPR HEIGHTS BEGIN TO RISE OVE WI WITH 8H TEMPS WARMING TO AROUND +4C. MORE SUNSHINE ACROSS NE WI SHOULD BRING MAX TEMPS CLOSER TO SEASONAL NORMALS WHICH WOULD BE LWR TO MID 40S NORTH...MID TO UPR 40S CNTRL/EAST. THERE IS SOME MODEL DISPUTE WITH RESPECT TO THE AMPLITUDE OF THE UPR RDG AS IT MOVES INTO THE MIDWEST ON FRI. THE 00Z MODEL OUTPUT DOES TRY TO AMPLIFY THE RDG AS IT APPROACHES THE WRN GREAT LAKES WITH A SURGE OF WARMER AIR PUSHING TOWARD WI. WHILE NO PCPN IS ANTICIPATED WITH THE ONSET OF WAA...DO EXPECT TO SEE SOME CLOUDS OVERSPREAD THE REGION. STILL SOME QUESTIONS FOR NEXT SAT WITH THE APPROACH OF A WEAK FRONTAL BOUNDARY AND WHETHER ENOUGH MOISTURE WL BE PRESENT TO TRY AND SQUEEZE OUT A LITTLE PCPN. TOO MUCH UNCERTAINTY YET TO ADD TO FCST...BUT SOMETHING TO KEEP AN EYE ON IN THE COMING DAYS. && .AVIATION...FOR THE 12Z TAF ISSUANCE. OTHER THAN THE POSSIBILITY OF SOME MVFR CONDITIONS WITH LAKE CLDS NEAR LAKE MICHIGAN...VFR CONDITONS EXPECTED. && .MARINE...STRONG AREA OF LOW PRESSURE ASSOCIATED WITH POST- TROPICAL CYCLONE 'SANDY' TO GENERATE A LONG DURATION NORTHERLY WIND OVER THE WRN GREAT LKS. AS THE PRES GRADIENT TIGHTENS MON NGT THRU WED...EXPECT TO SEE WINDS REALLY REV UP. AFTER COLLABORATION WITH SURROUNDING OFFICES...HAVE ISSUED A GALE WATCH FROM MONDAY NGT INTO WED MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Oct 28, 3:19 AM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 319 AM CDT SUN OCT 28 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 319 AM CDT SUN OCT 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY RELATIVELY STRONG NORTH WINDS ARE EXPECTED OVER FAR EASTERN WISCONSIN...AND ESPECIALLY THE DOOR PENINSULA...MONDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-291100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 319 AM CDT SUN OCT 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A PERIOD OF STRONG NORTH WINDS IS EXPECTED MONDAY NIGHT THROUGH WEDNESDAY AS POST-TROPICAL STORM SANDY MOVES THROUGH THE EASTERN UNITED STATES. SKOWRONSKI
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.